Return to Index  

I'm so sorry.

July 19 2012 at 9:40 PM
Rebekah  (Login Bestbehavior)


Response to Update

 

Agree w/ pp on the insensitivity of the nurse. Agree too with context of allergies. As a matter of fact, 2 years ago I had an allergic reaction to the antibiotic bactrim. I took it for the prescribed 10 days and the next day I broke out in a hideous rash, head to toe, my face was burning. I couldn't for the life of me figure out what I had done. It took a medical professional to figure it out. Same scenario as pp. I had just enough in my system and then bam. Just developed an issue. And I've had relapses now if I take just a small amount of sulfa drugs. Immediate flare up. I just can't injest sulfa again. Hope you feel better soon. Hugs.

 
 Respond to this message   
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement